# SDR QXEA200601702

- Difficulty date: June 24, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 11,479 hours, 11,688 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Warning Message
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2388, DURING TAXI, POWERPLANT MESSAGE N ED.  MAINTENANCE INTEROGATED CDS.  AUTO FEATHER TEST FAILED.  NR 1 ENGINE C/W TASK 61-20-070-801.  TECH FAULT CODE CLEARED.  OPS CHECK GOOD IAW TASK 61-20-00-710-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
